brain-icon
Head heavy and tinitus
Hey, i am suffering with heavy head all the time and sounds in my ear . . What should i do ? I concern from doctor but medicine doesn't effect even it seems more heavier. Tell me something what are the treatment
40 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hey ,what medication you are on? . Hypertension and factors that increase blood pressure, such as stress, alcohol and caffeine, can make tinnitus more noticeable. Turbulent blood flow. Narrowing or kinking in a neck artery (carotid artery) or vein in your neck (jugular vein) can cause turbulent, irregular blood flow, leading to tinnitus. Need detailed history and examination consult ENT specialist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.